# SDR 96ZZZX1374

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N133EJ
- Make and model: Lear 35A
- Aircraft serial: 133
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Loose Screws
- Location: Lt Wing Fuel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OBSERVED FUEL LEAKING FROM LT WING ROOT.  TRACED SOURCE OF LEAK TO LT WING LEADING EDGE BEHIND LEADING EDGE DEICE STRIP.  FOUND NUMEROUS LOOSE SCREWS.  RETORQUED SCREWS ON BOTH RT AND LT WINGS.  LEAK SEEMED TO STOP.  UPON FURTHER INSPECTION APPROXIMATELY 1 WEEK LATER FOUND EDGE SEEPING AGAIN (FRI 3-1-96).  SEEP WAS NOT WITHIN L-35 MINIMUM LIMITS.  SUSPECT LACK OF TORQUE ON SCREWS LEADING TO DETERIORATION OF TANK SEALER.
